Alert archive / Oklahoma / Wind Advisories in 2011
Wind Advisory 24, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Nov 25, 2011, 3:11 AM CST for 43 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 26, 2011, 7:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2011, 3:11 AM CST (09:11 UTC)
- In effect from
- Nov 26, 2011, 7:00 AM CST
- Expired
- Nov 26, 2011, 7:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Norman, OK
All 51 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 94 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
044 WWUS74 KOUN 250911 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 311 AM CST FRI NOV 25 2011 OKZ004>042-044>046-050-TXZ083>086-090-251715- /O.NEW.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS... WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...HENRIETTA 311 AM CST FRI NOV 25 2011 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY... * TIMING: DAYTIME AND EARLY EVENING SATURDAY. * WINDS: NORTHWEST 30 TO 35 MPH. GUSTS TO 45 MPH. * PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
6 follow-up statements
085 WWUS74 KOUN 251745 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1145 AM CST FRI NOV 25 2011 OKZ004>042-044>046-050-TXZ083>086-090-260145- /O.CON.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS... WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...HENRIETTA 1145 AM CST FRI NOV 25 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY FOR PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. * WINDS: NORTHWEST 30 TO 35 MPH. GUSTS TO 45 MPH. * PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
910 WWUS74 KOUN 252100 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 300 PM CST FRI NOV 25 2011 OKZ004>042-044>046-050-TXZ083>086-090-261000- /O.CON.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS... WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...HENRIETTA 300 PM CST FRI NOV 25 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY. * WINDS: NORTHWEST 30 TO 35...GUSTING 40 TO 45 MPH. * PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
715 WWUS74 KOUN 260041 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 641 PM CST FRI NOV 25 2011 TXZ087>089-261000- /O.EXA.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/ KNOX-BAYLOR-ARCHER- INCLUDING THE CITIES OF...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY 641 PM CST FRI NOV 25 2011 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY. * WINDS: NORTHWEST 30 TO 35...GUSTING 40 TO 45 MPH. * PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>042-044>046-050-TXZ083>086-090-261000- /O.CON.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS... WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...HENRIETTA 641 PM CST FRI NOV 25 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 8 PM CST SATURDAY. * WINDS: NORTHWEST 30 TO 35...GUSTING 40 TO 45 MPH. * PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
589 WWUS74 KOUN 260856 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 256 AM CST SAT NOV 26 2011 OKZ004>042-044>046-050-TXZ083>090-270200- /O.CON.KOUN.WI.Y.0024.111126T1300Z-111127T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS... WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 256 AM CST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM CST THIS EVENING... * WIND: NORTHWEST AND NORTH 30 MPH TO 35 MPH. WIND GUSTS 40 MPH TO 45 MPH. * PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
617 WWUS74 KOUN 261550 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 950 AM CST SAT NOV 26 2011 OKZ004>042-044>046-050-TXZ083>090-270200- /O.CON.KOUN.WI.Y.0024.000000T0000Z-111127T0200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON- CARTER-LOVE-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS... WAURIKA...ARDMORE...MARIETTA...QUANAH...CHILLICOTHE...CROWELL... VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 950 AM CST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING FOR MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. * WIND: NORTHWEST AND NORTH 30 MPH TO 35 MPH. WIND GUSTS 40 MPH TO 50 MPH. * PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
503 WWUS74 KOUN 262035 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 235 PM CST SAT NOV 26 2011 OKZ031-032-042-262145- /O.CAN.KOUN.WI.Y.0024.000000T0000Z-111127T0200Z/ SEMINOLE-HUGHES-PONTOTOC- INCLUDING THE CITIES OF...SEMINOLE...HOLDENVILLE...ADA 235 PM CST SAT NOV 26 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY FOR SEMINOLE...HUGHES...AND PONTOTOC COUNTIES. IT WILL STILL BE A BREEZY LATE AFTERNOON AND EVENING...BUT WIND GUSTS OVER 40 MPH AND SUSTAINED WINDS OF 30 MPH ARE NO LONGER EXPECTED. $$ OKZ004>030-033>041-044>046-050-TXZ083>090-270100- /O.EXT.KOUN.WI.Y.0024.000000T0000Z-111127T0100Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER-LOVE- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS... MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...MARIETTA... QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS... MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 235 PM CST SAT NOV 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING. * WIND: NORTHWEST 30 TO 40 MPH. WIND GUSTS TO 45 MPH. * PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 25, 2:52 AM CST, 19 minutes earlier.
Area forecast discussion, Nov 25, 2:52 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
252 AM CST FRI NOV 25 2011
.DISCUSSION...
BOUNDARY LAYER MOISTURE HAS BEEN INCREASE THIS MORNING AND WILL
REMAIN IN PLACE DURING THE DAY TODAY. CENTRAL OKLAHOMA WILL SEE
STRATUS FOR A GOOD PART OF THE DAY WHILE WESTERN OKLAHOMA WILL
HAVE A CHANCE FOR RAIN LATER THIS AFTERNOON. THIS CHANCE OF RAIN
TODAY AND LIKELIHOOD TONIGHT IN CENTRAL OKLAHOMA WILL COME FRONT A
FAST-MOVING UPPER WAVE FROM THE SOUTHWEST AND LATER A COLD FRONT
THAT WILL ARRIVE TONIGHT. THIS FRONT WILL BE ASSOCIATED WITH A
RAPIDLY TRAVELING MID-LEVEL TROUGH FROM THE NORTHWEST. THESE TWO
UPPER LEVEL FEATURES ARE EXPECTED TO MERGE OVER OKLAHOMA ON ITS
RESULTING TRACK TO THE EAST. THE FRONT'S ARRIVAL LATE THIS EVENING
IN NORTHWEST OKLAHOMA WILL BE ACCOMPANIED BY GUSTY NORTHWEST WIND.
BY SUNRISE SATURDAY, THE MIXING DOWN OF MID-LEVEL WINDS IS
EXPECTED TO CAUSE STRONG NORTHWEST WIND MUCH OF THE DAY. A WIND
ADVISORY IS EFFECTIVE FOR WESTERN AND CENTRAL OKLAHOMA SATURDAY.
SATURDAY AND SUNDAY WILL BE COOL, BEFORE WARMER CONDITIONS
MONDAY. THE NEXT 2 FRONTS, ONE LATE MONDAY AND THE OTHER LATE
WEDNESDAY, ARE EXPECTED TO ARRIVE WITH SIMILARLY FAST-MOVING
TROUGHS FROM THE NORTHWEST BUT WILL LITTLE CHANCE FOR RAIN. DAYS
WILL ALTERNATE COOL/WARM, BUT ANY COLD AIR IS YET TO ARRIVE TO
OKALHOMA THIS FALL. IT APPEARS THAT DECEMBER WILL ARRIVE
RELATIVELY MILD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 63 44 53 31 / 10 70 10 0
HOBART OK 61 40 54 29 / 40 40 0 0
WICHITA FALLS TX 64 49 58 34 / 10 60 10 0
GAGE OK 68 37 55 27 / 40 40 0 0
PONCA CITY OK 65 42 52 27 / 10 70 10 0
DURANT OK 66 50 64 34 / 10 80 40 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 7 AM TO 8 PM CST SATURDAY FOR OKZ004>042-
044>046-050.
TX...WIND ADVISORY FROM 7 AM TO 8 PM CST SATURDAY FOR TXZ083>086-090.
&&
23/09Hazardous weather outlook, Nov 24, 11:02 AM CST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1102 AM CST THU NOV 24 2011
OKZ004>048-050>052-TXZ083>090-251100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1102 AM CST THU NOV 24 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
SOUTH WINDS WILL RETURN TODAY...BUT THE AIR WILL REMAIN STABLE AND
RELATIVELY DRY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY NOV 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...ZERO PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A WEATHER SYSTEM WILL WORK WITH A MODEST RETURN OF GULF MOISTURE TO
PRODUCE WIDESPREAD RAIN BEGINNING FRIDAY AFTERNOON AND PEAKING
FRIDAY NIGHT. SOME THUNDERSTORMS MAY OCCUR...EMBEDDED WITHIN THE
RAIN...BUT SEVERE WEATHER IS NOT EXPECTED.
OTHER HAZARDOUS WEATHER...
STRONG NORTHWEST WINDS AND COLD TEMPERATURES WILL ARRIVE ON
SATURDAY. WINDS MAY GUST OVER 45 MPH SATURDAY. TEMPERATURES WILL NOT
BE UNUSUALLY COLD FOR THIS TIME OF YEAR...BUT COMING ON THE HEELS OF
MILD WEATHER...IT WILL FEEL COLD WHEN WIND CHILL TEMPERATURES FALL
TO THE TEENS AND 20S SUNDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
FRIDAY.Nearby
Wind Advisories in Oklahoma, 2011Wind Advisories in Texas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.